# SDR SWIA2020090452234

- Difficulty date: July 28, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 38,875 hours, 34,465 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR STGR 23R JUST FWD OF FS 559+112 SILVER DOLLAR SIZE AREA CORRODED AS MARKED.  C-CHECK RO 9/1/2020.  REMOVED CORROSION ON EXTERIOR STRG 23R JUST FWD OF FS.559+112.  FOUND TO BE OUT OF LIMITS.  RECEIVED AND COMPLIED WITH ALL STEPS OF MHIRJ REO.  COMPLIED WITH TASK CARD.  SEE CONTINUATION FOR FURTHER DETAILS.
